advertisement
Question
Posted by: Jack | 2003/01/31

Diet Tablets

Hi,

Please can you help. I have been taking Nobies diet tablets for about 2 months in order to loose weight. However recently I have started loosing my memory and I am not able to structure sentences. Does nobies affect your brain ??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jack, Nobese® may affect your concentration, so the easiest thing to do would be to stop taking them for a while and see if it improves. If it doesn’t, you will have to see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement